MAUDE Adverse Event Report: RICHARD WOLF GMBH; FIBER-CYSTOSCOPE 15FR WL 400MM

RICHARD WOLF GMBH; FIBER-CYSTOSCOPE 15FR WL 400MM
Model Number 7305001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A medical supplier and richard wolf gmbh (rwgmbh) has been informed of an issue regarding an fiber-cystoscope 15fr wl 400mm, part id: 7305.001, sn# (b)(6).According to the received information, the general hospital of nikaia in athens reported three serious incidents with patients developing a severe hypoxemia, 10-15 minutes following cystoscopy.One of the patient had to be transferred to the intensive care unit.These happened on (b)(6) jan, (b)(6) feb, and (b)(6) 2024 respectively.The cases were started after the use of the instrument.All patients are now doing well.
 
Additional Manufacturer Narrative
The medical supplier sold the fiber-cystoscope 15fr wl 400mm, 7305.001, to the general hospital of nikaia in athens in january 2024 and was used for 25 cases after the reported incident happened.Rwgmbh has been provided information via the incident questionnaire that the defect did not occurred during the use of the device.Added, no risk to patient, users or third parties.Also, information regarding reprocessing, that listed two chemicals that have not been tested and/or approved by rwgmbh.Rwgmbh has requested the return of the product for further investigation.

Common Device Name
FIBER-CYSTOSCOPE 15FR WL 400MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18935553
Report Number9611102-2024-00012
Device Sequence Number15214595
Product Code FAJ
UDI-Device Identifier04055207013656
UDI-Public04055207013656
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K980401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7305001
Device Catalogue Number7305.001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown